# SDR 2006FA0000325

- Difficulty date: March 14, 2006
- Submitted: March 14, 2006
- Operation: General aviation
- Aircraft: N116SG
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Frame
- Part number: 71513
- Condition: Broken
- Part time: 544 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SEAT FRAME CONSISTS OF A PERIMETER RECTANGULAR TUBE FRAME THAT HAS THE ENDS OF STEEL STRAPS WELDED TO IT TO FORM A LOOSE WEBBING ASSEMBLY WHICH SUPPORTS THE SEAT CUSHION. DURING A PREFLIGHT THE PILOT NOTICED THE SEAT SAGGING AND FOUND THE ENDS OF TWO STRAPS HAD BROKEN WELDS.
